Skip to content
Drug Shows Dramatic Improvements in Skin Lesions
avatar
Elizabeth_WebMD_Staff posted:
In a small study from Spain, lenalidomide (a drug related to thalidomide) patients showed dramatic improvements in skin lesions. Most relapsed soon after they stopped taking it.

Larger studies will be needed to determine if the drug is truly safe and effective for patients who do not respond to other treatments. In previous small studies concerns were raised that treatment with lenalidomide may be linked to an increased risk of progression to full-blown lupus.

Drug Shows Promise for Lupus Skin Conditions

Is this something you would consider?

How do you manage your lupus skin symptoms? Sharing your experience may help others in this community.

Elizabeth
Reply


Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

StressExpert
There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
Was this Helpful?
19 of 19 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.